# SDR A6WA201643462

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 6001206128
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ATTACH BRACKET ON RT WING FOR OTBD LE IS CRACKED.  REPLACED OTBD ATTACH BRACKET ON RT WING FOR OTBD LE IAW SRM 51-41-02.
